MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142480489
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event involved a primary plumset, pe lined tubing, 107 inch where a crack on luer lock was reported.A picture of a set where fluids were noted inside the tubing and a picture where the luer lock cracked were provided.The packaging was sealed or intact prior to opening.Unknown as to how the event was noted.The set was replaced, and therapy resumed without any problem.There was unknown patient involvement and no patient harm.
 
Additional Manufacturer Narrative
The device was received on 2/6/25 for evaluation.Two pictures were also received for evaluation; one of whole sample, one of broken crown on male luer lock.As received, the crown on the male luer lock was observed to be broken.The deformation on the area of the break showed beach marks with smooth sections and an angle, typical of a bend break.The complaint of a crack on the luer lock can be confirmed.The probable cause is due to the unintentional application of an external bending force.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUMSET, PE LINED TUBING, 107 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21102738
Report Number9615050-2025-00012
Device Sequence Number12925912
Product Code FPA
UDI-Device Identifier10887787006183
UDI-Public(01)10887787006183(17)270401(10)13899234
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142480489
Device Lot Number13899234
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown